Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 2, Pages 235-248
http://dx.doi.org/10.1155/S0161171284000247

On a non-self adjoint eigenfunction expansion

Department of Applied Mathematics, The University of Western Ontario, Ontario, London N6A 5B9, Canada

Received 6 June 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Naylor, “On a non-self adjoint eigenfunction expansion,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 235-248, 1984. https://doi.org/10.1155/S0161171284000247.